# SDR SWIA2020030549009

- Difficulty date: January 17, 2020
- Submitted: March 5, 2020
- Operation: Air carrier
- Aircraft: N809SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15086
- Aircraft time: 34,999 hours, 22,067 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* CORROSION DETECTED ON STGR (19R) BETWEEN F.S. 645.00 AND F.S. 661.00 (MARKED).   (C-CHECK) RO 3/3/2020   REMOVED DAMAGED SECTION OF STRINGER. REF: CRJ-900 S.R.M. INSTALLED QTY2 REPAIR SPLICES, QTY2 SHIMS & STRG SECTION. REF: CRJ900 SRM.  NO LEAKS NOTED AT THIS TIME COMPLIED  WITH TASKCARD AND M-337
